Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 650371, 12 pages
http://dx.doi.org/10.1155/2014/650371
Research Article

Stability of Virus Infection Models with Antibodies and Chronically Infected Cells

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 9 December 2013; Revised 18 February 2014; Accepted 6 March 2014; Published 3 April 2014

Academic Editor: Malay Banerjee

Copyright © 2014 Mustafa A. Obaid and A. M. Elaiw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mustafa A. Obaid and A. M. Elaiw, “Stability of Virus Infection Models with Antibodies and Chronically Infected Cells,” Abstract and Applied Analysis, vol. 2014, Article ID 650371, 12 pages, 2014. https://doi.org/10.1155/2014/650371.